# SDR TRAX200700009

- Difficulty date: December 31, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 7,284 hours, 4,670 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 400-953
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT SURFACE CORROSION DETECTED THROUGHOUT LEFT SIDE WALL SEAT RAIL BETWEEN FS 400 TO FS 953.  REMOVED SURFACE CORROSION AND TREATED AS REQUIRED IAW CRJ 700 SRM 53-31-49 AT FS 400 THRU FS 953 SM17032 JOB COMPLETE.
